MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET WITH PAH; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET WITH PAH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 368685
Medical Device Problem Codes Fluid/Blood Leak (1250); Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Report 2 of 3: it was reported while using bd vacutainer® ultratouch¿ push button blood collection set with pah, blood leaked from the hub of the device when attempting to draw into a blood collection tube.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.D2a.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: jka.D2b.Common device name: tubes, vials, systems, serum separators, blood collection.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.E.1.Initial reporter facility name: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET WITH PAH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24780222
Report Number1024879-2026-00478
Device Sequence Number15961573
Product Code FPA
UDI-Device Identifier30382903686859
UDI-Public(01)30382903686859(11)251003(17)270930(10)5276955
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K212724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368685
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown